Alert archive / Tennessee / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 53, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 13, 2022, 8:55 PM CDT for 7 counties in Tennessee. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2022, 8:55 PM CDT (01:55 UTC)
- Expired
- Apr 13, 2022, 9:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Coffee County, TN, Cumberland County, TN, DeKalb County, TN, Grundy County, TN, Van Buren County, TN, Warren County, TN, White County, TN
The radar
The Northeast Alabama radar (KHTX), 98 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1862 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:39 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Apr 13, 6:39 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Nashville TN 639 PM CDT Wed Apr 13 2022 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... Updated suite of forecasts products per Tornado Watch Number 125 in effect until 10 PM CDT. Tweaked hourly temperature, dewpoint, and wind speed/direction grids blending them with associated previously forecasted hourly gridded values. Remainder of forecast continues to be on track. && .AVIATION... 00Z TAF DISCUSSION. Severe thunderstorms will be possible through this evening as a band of thunderstorms moves west to east ahead of a cold front. Look for mainly MVFR with IFR in the downpours. Winds will be very gusty as the storms approach with south winds gusting over 30KT at times. Late evening frontal passage will sweep out the rain and storms and cause winds to become northwest. Some post- frontal low cigs (MVFR/IFR) will linger for several hours, perhaps until 12Z. After 12Z Thursday, high pressure will bring quickly clearing skies and light winds. && .OHX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 1 AM CDT Thursday for Bedford-Cheatham- Davidson-Dickson-Giles-Hickman-Houston-Humphreys-Lawrence-Lewis- Macon-Marshall-Maury-Montgomery-Perry-Robertson-Rutherford-Smith- Stewart-Sumner-Trousdale-Wayne-Williamson-Wilson. Flood Watch until 11 PM CDT this evening for Cheatham-Dickson- Houston-Humphreys-Montgomery-Robertson-Stewart. && DISCUSSION......JB Wright AVIATION........13
Hazardous weather outlook, Apr 13, 2:26 AM CDT, 18 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 226 AM CDT Wed Apr 13 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-140730- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 226 AM CDT Wed Apr 13 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Severe thunderstorms are possible late this afternoon through the early morning hours on Thursday. Damaging wind gusts, tornadoes, large hail and flash flooding are all possible. While all of Middle TN will have these threats, the main area of concern will be along and west of I-65. In addition, even outside of thunderstorms, it will be windy today. Sustained southerly winds of 15 to 25 mph are expected, with occasional gusts to 50 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 27
In the hours before
Local storm report, Apr 13, 8:15 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
815 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND DMG CENTERVILLE 35.79N 87.45W
04/13/2022 HICKMAN TN EMERGENCY MNGR
ROOF DAMAGE AND FRONT PORCH DESTROYED ON
HOME ON HUDDLESTON RD.
&&Local storm report, Apr 13, 8:17 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
817 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG PULASKI 35.20N 87.03W
04/13/2022 GILES TN AWOS
ABERNATHY FIELD (KGZS).
&&Local storm report, Apr 13, 8:20 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
820 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TSTM WND DMG LINDEN 35.61N 87.84W
04/13/2022 PERRY TN TRAINED SPOTTER
ROOF FROM AN ADJACENT BUILDING BLOWN ONTO
THE ROOF OF THE RUSTY FISH HOOK RESTAURANT.
&&Local storm report, Apr 13, 8:26 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
826 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG 6 WNW SPRING HILL 35.77N 87.02W
04/13/2022 MAURY TN NWS EMPLOYEE
SOME TREE DAMAGE, ESTIMATED WIND SPEEDS OF
60-70 MPH.
&&
MARLocal storm report, Apr 13, 8:32 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
832 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND GST NASHVILLE 36.17N 86.78W
04/13/2022 M64 MPH DAVIDSON TN ASOS
56 KNOTS GUST REPORTED AT KBNA.
&&Local storm report, Apr 13, 8:35 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
835 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 6 ENE MURFREESBORO 35.87N 86.29W
04/13/2022 RUTHERFORD TN FIRE DEPT/RESCUE
TREE DAMAGE NEAR HALLS HILL RD. AND
RUTHERFORD BLVD.
&&
MARThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:16 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Sumner and 1 more | 44 min |
| Apr 13, 7:19 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury | 41 min |
| Apr 13, 7:52 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Davidson, DeKalb, Rutherford, Smith, Sumner and 3 more | 38 min |
| Apr 13, 7:54 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Marshall, Maury and 2 more | 36 min |
| Apr 13, 7:54 PM CDT | Tornado Warning | OHX | Rutherford, Williamson | 36 min |
| Apr 13, 8:24 PM CDT | Severe Thunderstorm Warning | OHX | Clay, DeKalb, Jackson, Macon, Overton, Putnam and 4 more | 36 min |
| Apr 13, 8:26 PM CDT | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Warren | 34 min |
| Apr 13, 8:27 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Grundy, Rutherford and 4 more | 33 min |
| Apr 13, 8:28 PM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee | 19 min |
| Apr 13, 8:53 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Cumberland, Fentress, Jackson, Overton, Pickett and 2 more | 37 min |
| Apr 13, 9:25 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, Van Buren and 1 more | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.